# SDR SIMA20065101

- Difficulty date: September 6, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE SEEPING OUT OF OVERHEAD SIDE WALL PANEL IN THE AREA OF OVERHEAD LIGHING RIGHT SIDE ROW 4.  RAI HARNESS ASSEMBLY, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
